# SDR HNAA2024040800290

- Difficulty date: March 11, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E027160 CARGO R/H FLOOR SUPPORT BETWEEN FR-71 AND FR-73 IS CORRODED AROUND NUT-PLATES HOLES.  RAR CARGO R/H FLOOR SUPPORT BETWEEN FR 71 AND 73 IAW EMB 145 SRM 51-40-02.
